MathSciNet Relay Station
MathSciNet bibliographic data
MR2155284 65M70 (35Q51 35Q53 37K40)
Evans, D. J.; Raslan, K. R. Solitary waves for the generalized equal width (GEW) equation. Int. J. Comput. Math. 82 (2005), no. 4, 445–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement